# SDR YENA2024103101418

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 8,023 hours, 3,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FCCD SKIN AROUND UNDERNEATH SCUFF PLATE FOUND (X9) PLACES OF CORROSION AROUND ATTACHMENT HOLES OF LOWER SCUFF PLATE; REF TO AVIANOR WO 49144 NR 1025, FCCD SKIN AROUND UNDERNEATH SCUFF PLATE TEMPORARY REPAIR CARRIED OUT I.A.W AC24-1251-01 AND I.A.W REO 500-53-21-100 REV E, DETAIL VISUAL INSPECTION TO BE CARRIED OUT AT INTERVALS NOT TO EXCEED 1000 FH AND THIS TEMPORARY REPAIR IS VALID FOR 10000 FH FROM TIME OF INCORPORATION OF REO.
